Friday, April 23, 2010

This Is Just Too Funny: Prednisone Puncline

From drugs.com, the following are side effects of prednisone that require immediate medical attention.

For some reason, this makes me laugh. Not in a good way though. I'll bold all the symptoms I have just for fun.

"Seek medical attention right away if any of these SEVERE side effects occur when using Prednisone:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); appetite loss; black, tarry stools; changes in menstrual periods convulsions; depression; diarrhea; dizziness; exaggerated sense of well-being; fever; general body discomfort; headache; increased pressure in the eye; joint or muscle pain; mood swings; muscle weakness; personality changes; prolonged sore throat, cold, or fever; puffing of the face; severe nausea or vomiting; swelling of feet or legs; unusual weight gain; vomiting material that looks like coffee grounds; weakness; weight loss."

No comments:

Post a Comment

Thanks for your comment. I read all comments and do my best to respond to questions, usually in a new post.

If you have adrenal issues and want to connect with other patients the following message boards are wonderful resources:

http://www.mdjunction.com/forums/adrenal-insufficiency-discussions/general-support

http://www.addisonssupport.com/